# SDR UIEA2020033000560

- Difficulty date: March 26, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 76,635 hours, 15,206 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350543661
- Part serial: 1107
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ENG START WHEN START VALVE OPENED MANUALLY, NO N2 ROTATION.( REMOVED AND REPLACED STARTER ON #2 ENG IAW AMM 80-11-01, AND OPS CHECKED NORMAL IAW B767 AMM 71-00-00. )
